MathSciNet Relay Station
MathSciNet bibliographic data
MR756185 (85j:11022) 11B13
Ruzsa, I. Z. Difference sets without squares. Period. Math. Hungar. 15 (1984), no. 3, 205–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement